zbMATH — the first resource for mathematics

On a nontrivial higher extension of representable abelian sheaves. (English) Zbl 0184.46602

Full Text: DOI
[1] M. Artin, Grothendieck topologies, Mimeographed notes, Harvard University, Cambridge, Mass., 1962. · Zbl 0208.48701
[2] Lawrence Breen, Extensions of abelian sheaves and Eilenberg-MacLane algebras, Invent. Math. 9 (1969/1970), 15 – 44. · Zbl 0181.26401
[3] M. Demazure and A. Grothendieck, Schémas en groupes, Mimeographed notes, Séminaire de Géométrie Algébrique, Inst. Hautes Études Sci., Paris, 1963.
[4] Samuel Eilenberg and Saunders MacLane, Cohomology theory of Abelian groups and homotopy theory. II, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 657 – 663. · Zbl 0039.19002
[5] Samuel Eilenberg and Saunders MacLane, On the groups \?(\Pi ,\?). III, Ann. of Math. (2) 60 (1954), 513 – 557. · Zbl 0057.15302
[6] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). · Zbl 0080.16201
[7] A. Grothendieck, Le groupe de Brauer. III, Mimeographed notes, Reprint., North-Holland, Amsterdam, 1969. · Zbl 0198.25901
[8] F. Oort, Commutative group schemes, Lecture Notes in Mathematics, vol. 15, Springer-Verlag, Berlin-New York, 1966. · Zbl 0216.05603
[9] Jean-Pierre Serre, Groupes algébriques et corps de classes, Publications de l’institut de mathématique de l’université de Nancago, VII. Hermann, Paris, 1959 (French). · Zbl 0097.35604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.